# SDR IPXA2015040987916

- Difficulty date: March 26, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 26,944 hours, 17,751 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N305220
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14, NR 2 ENG PYLON ANGLE ATTACHED TO AFT SIDE OF FWD STRUT BULKHEAD POSSIBLE CRACK.  FABRICATED PART ALODINED AND PRIMED IAW DWG 313N3052, SRM 51-20-01.  INSTALLED IAW DWG 313N3052.
